Reply To: Can Klonopin be the cause?

Home The Candida Forum Your Stories & Journals Can Klonopin be the cause? Reply To: Can Klonopin be the cause?

#80683

jules
Member
Topics: 4
Replies: 25

zed wrote: yeah I do! And I am taking klonopin now. Its interesting though because taking klonopin eases my neck stiffness because thats what it does- its a muscle relaxant.

However, candida can cause neck stiffness… this is definately true. So I suppose its not that the klonopin is directly causing neck stiffness but it may be responsible for candida overgrowth which is causing the neck stiffness/clicking.

I dont have the clicking all the time but its there… however the neck stiffenss is 24/7.

Did you experience neck stiffness before you took klonopin? I never did. All my Candida overgrowth symptoms suddenly appeared after taking Klonopin for three months. Yeah, I had insomnia but in retrospect, the problems are miniscule to the what I am experiencing now. I think klonopin had an indirect affect, maybe damaging my liver and intestinal health, thereby causing an inbalance, which opened the door to candida overgrowth.

BTW, I also agree that neck stiffness may be caused by Candida overgrowth, but do you know the logistics behind it?

Klonopan is the trade name for clonazepam. I doubt very seriously that clonazepam has the ability to cause a fungal infection such as Candida since it doesn’t destroy the beneficial bacteria like antibiotics can.

I don’t think klonopin has a direct effect like antibiotics but it is a drug that is known to damage the liver, so probably has an indirect effect, much like birth control pills. It’s an anti-seizure medication, so it’s a pretty potent medication.